Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120811


Title: Optimal configuration of a green product supply chain with guaranteed service time and emission constraints
Authors: Hong, ZF;Dai, W;Luh, H;Yang, CC
Luh, Hsing
陸行
Contributors: 應數系
Keywords: OR in environment and climate change;Supply chain configuration;Guaranteed service time;Emission constraint;Sustainable supply chain management
Date: 2018-04
Issue Date: 2018-10-29 17:24:03 (UTC+8)
Abstract: This paper studies a supply chain configuration (SCC) problem for a green product family in consideration of guaranteed service time and emission constraints. Several alternative options can be employed to implement the functions of each stage and safety inventory is adopted to satisfy stochastic demands. An SCC model is formulated to optimize the service time and option selection decisions to minimize the overall cost of the supply chain. The structural properties of the model are addressed and the problem is decomposed into two subproblems, namely, the service time decision problem and option selection problem. For the service time decision problem, the structural properties of the supply chain network is carefully studied, based on which a spanning tree-based algorithm (STA) is presented to solve the problem optimally. For the option selection problem that is proven to be NP-hard, a particle swarm optimization algorithm (PSO) is adopted to efficiently solve the problem. Consequently, a hybrid algorithm (STA+PSO) is developed to solve the SCC model. The numerical results show that the hybrid algorithm can efficiently and effectively solve the SCC model. The emission constraints on green products have significant effects on the supply chain cost and the emissions of the products; while the guaranteed service time also remarkably influences the supply chain configuration. (C) 2017 Elsevier B.V. All rights reserved.
Relation: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 266(2), 663-677
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.ejor.2017.09.046
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
663.pdf895KbAdobe PDF184View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing